| Model Number |
CF-Q165I |
| Medical Device Problem Codes |
Corroded (1131); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the most probable cause of the malfunction "corroded c-cover, light guide cover glass, forceps channel port, suction cylinder and air/water cylinder" is traced to component failure and for the malfunction "foreign objects inside the scope cover case unit" is cause not established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the colonovideoscope exhibited foreign objects inside the scope cover case unit and corroded c-cover, light guide cover glass, forceps channel port, suction cylinder and air/water cylinder.There was no patient involvement.